Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Drug addiction, laziness, rise in temperature, watery nose and eyes, sleeplessness on trying to withdraw. What is the remedy?

hii dr.... i m rinku from india,,, m 23yrs male boy... dr i m adicted the drugs( brown sugar )... so much adicted.. whenever i m tried to leave the drugs, its not possible..m continously used last 1 and half yrs... when m not smoke the brownsugar 1-my body get lazy 2- fever comes 3- water comes out from my nose and eyes 4-my leg start pain 5- i can t sleep at day and night.. sleepy not comes my eyes. dr. pls tell me how i relised these 5 problems and leave the drugs?????? please dr please its request for you how i cure... i m waiting ur sugestion
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi Rinku
You are suffering from opiod dependence and it has very strong withdrawal symptoms which you are experiencing . It is good you have motivation for quitting , as it very important in de- addiction.
Now all you have to do is , to see a nearby psychiatrist. He will prescribe you medication which will make withdrawal phase easy and will give you long term management also
It is better if you involve your friend or family member in your treatment, as it help in relapse prevention
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor